# SDR DALA2023102408751

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 69,843 hours, 22,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS / 2L DOOR GIRT BAR LIGHT INOPERATIVE. CORRECTIVE ACTION: REPLACED MISSING LIGHT ASSY PER B757 AMM 25-66. TESTS OK. (0028070)
